# SDR GTIA2018060702685

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 5,251 hours, 2,360 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ODOR DURING SHORT FINAL.  ON LANDING,  ALSO REPORTED A DIRTY SOCK ODOR.  PERFORMED A PACK BURNOUT IAW AMM 21-00-00 PB 201.  ISOLATED CABIN ODOR TO THE NR 2 A/C PACK.
